MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 63/67X10; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 63/67X10; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Swelling (2356); Limited Mobility Of The Implanted Joint (2671)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products: vanguard femoral component pn 183122, series a patella pn 184784, cruciate tray pn 141232, cobalt hv bone cement 40g pn 402282.Customer has not indicated that the product will be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04585, 0001825034-2019-04596, 0001825034-2019-04598.
 
Event or Problem Description
Patient reported experiencing swelling, limited range of motion, instability and loosening approximately two years post left knee arthroplasty.Patient is unsure if it is the joint that is loose or the devices.Surgeon is suggesting devices be replaced.No revision has been reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The patient states the event is due to doctor error; however, this statement cannot be confirmed and a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
E1 VNGD PS TIB BRG 63/67X10
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9233586
Report Number0001825034-2019-04593
Device Sequence Number398319
Product Code MBH
UDI-Device Identifier00880304465787
UDI-Public(01)00880304465787
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K080528
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Model NumberN/A
Device Catalogue NumberEP-183620
Device Lot Number212630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Weight79